Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 36, NWS Duluth, MN

July 26, 2021Carlton County, Saint Louis County, Minnesota; Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jul 26, 2021, 7:30 PM CDT for Carlton County, Saint Louis County, Minnesota; Douglas County, Wisconsin. It was in force for 60 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2021, 7:30 PM CDT (00:30 UTC)
Expired
Jul 26, 2021, 8:30 PM CDT
In force
60 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:51 PM CDTHAIL 0.752 Ene Culver, MNPENNY SIZE HAIL AND GUSTY WINDS BUT NO DAMAGE ASIDE FROM SOME LEAVES BLOWN OFF TREES.
Jul 26, 7:58 PM CDTTSTM WND GST 46Duluth International Ai, MNASOS STATION KDLH DULUTH INTERNATIONAL AIRPORT.
Jul 26, 8:01 PM CDTHAIL 0.754 Nnw Hermantown, MNREPORT FROM MPING: DIME (0.75 IN.).
Jul 26, 8:02 PM CDTHAIL 0.881 Wsw Saginaw, MNHAIL AND GUSTY WINDS.
Jul 26, 8:06 PM CDTHAIL 0.5Nws Duluth, MN
Jul 26, 8:08 PM CDTTSTM WND GST 421 Sse Duluth, MNMESONET STATION MN082 DULUTH I-35 AND GARFIELD.
Jul 26, 8:10 PM CDTTSTM WND DMG2 Wsw Lester Park, MNLARGE PORTION OF A 50-60 FOOT TREE BROKE OFF, TAKING OUT POWER LINE.
Jul 26, 8:10 PM CDTHAIL 12 Nne Duluth, MNMAINLY PEA TO DIME SIZE HAIL. A FEW QUARTER SIZE HAILSTONES. TIME ESTIMATED BY SPOTTER.
Jul 26, 8:11 PM CDTHAIL 14 Ne Hermantown, MNREPORT FROM MPING: QUARTER (1.00 IN.).
Jul 26, 8:12 PM CDTMARINE TSTM WIND 391 Nnw Superior, WIMESONET STATION MN095 BLATNIK BRIDGE SOUTH.
Jul 26, 8:15 PM CDTTSTM WND DMG3 Ne Duluth, MNHALF OF A TREE FALLEN OVER A HOUSE. NICKEL SIZE HAIL. TIME APPROXIMATE.
Jul 26, 8:26 PM CDTTSTM WND DMGSuperior, WIMULTIPLE REPORTS RECEIVED OF TREES DOWN AROUND SUPERIOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:22 PM CDTSevere Thunderstorm WatchSPC5 hr
Jul 26, 7:25 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

218 
WUUS53 KDLH 270030
SVRDLH
MNC017-137-WIC031-270130-
/O.NEW.KDLH.SV.W.0036.210727T0030Z-210727T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
730 PM CDT Mon Jul 26 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Southeastern St. Louis County in northeastern Minnesota...
  Northeastern Carlton County in northeastern Minnesota...
  Northwestern Douglas County in northwestern Wisconsin...

* Until 830 PM CDT.

* At 730 PM CDT, a severe thunderstorm was located near Canyon, or 20
  miles north of Cloquet, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Saginaw around 750 PM CDT.

Other locations in the path of this severe thunderstorm include Pike
Lake Near Duluth, Hermantown, Proctor, Superior, Oliver, Wisconsin
Point and South Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Duluth MN.

&&

LAT...LON 4700 9280 4719 9254 4691 9177 4687 9187
      4678 9203 4673 9196 4674 9176 4651 9204
TIME...MOT...LOC 0030Z 313DEG 32KT 4703 9255 

HAIL...1.25IN
WIND...60MPH
 
$$

Britt/JTS
2 follow-up statements
700 
WWUS53 KDLH 270048
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
748 PM CDT Mon Jul 26 2021

MNC017-137-WIC031-270130-
/O.CON.KDLH.SV.W.0036.000000T0000Z-210727T0130Z/
St. Louis MN-Carlton MN-Douglas WI-
748 PM CDT Mon Jul 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN ST. LOUIS...NORTHEASTERN CARLTON AND NORTHWESTERN
DOUGLAS COUNTIES...

At 748 PM CDT, a severe thunderstorm was located near Pike Lake Near
Duluth, or 14 miles northeast of Cloquet, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Pike Lake Near Duluth, Hermantown, Proctor, Superior, Oliver, 
  Wisconsin Point and South Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Duluth MN.

&&

LAT...LON 4698 9276 4707 9244 4691 9177 4687 9187
      4678 9203 4673 9196 4674 9176 4651 9204
TIME...MOT...LOC 0048Z 313DEG 32KT 4692 9238 

HAIL...1.25IN
WIND...60MPH
 
$$

Britt/JTS
628 
WWUS53 KDLH 270108
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
808 PM CDT Mon Jul 26 2021

MNC017-137-WIC031-270130-
/O.CON.KDLH.SV.W.0036.000000T0000Z-210727T0130Z/
St. Louis MN-Carlton MN-Douglas WI-
808 PM CDT Mon Jul 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL ST. LOUIS...NORTHEASTERN CARLTON AND NORTHWESTERN
DOUGLAS COUNTIES...

At 808 PM CDT, a severe thunderstorm was located over Superior,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Duluth, Superior, Hermantown, Proctor, Oliver, South Range, Wisconsin
Point, City of Rice Lake, Irving, Cody, Park Point, Billings Park,
Gary New Duluth, Morgan Park, Lakeside-Lester Park, Spirit Valley,
Central Hillside, Norton Park, Piedmont Heights, and Duluth Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Duluth MN.

&&

LAT...LON 4679 9240 4694 9214 4682 9195 4678 9203
      4673 9198 4673 9181 4672 9179 4652 9203
TIME...MOT...LOC 0108Z 312DEG 38KT 4675 9212 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt/JTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:54 PM CDT, 36 minutes earlier.

Area forecast discussion, Jul 26, 6:54 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
654 PM CDT Mon Jul 26 2021

.DISCUSSION...(This evening through Sunday)
Issued at 426 PM CDT Mon Jul 26 2021

Summary...The main concern this forecast is this evening's
convection with the Enhanced risk of severe storms we have. After
that, we have warm weather continuing with chance for more showers
and thunderstorms on Wednesday, and again on Friday.

The convection this evening is an unusual Enhanced risk for this
area, which we do not typically see more than a couple of days a
summer around here. There is a low pressure system over central
North Dakota this afternoon, with a warm front draped east into
our area, generally from the Brainerd Lakes region east into
northwest Wisconsin. Along and south of this boundary the airmass
is strongly unstable, with surface based CAPE values already over
2k j/Kg, with models indicating it may get up over 3k j/Kg at some
point this evening. Sounding from this morning show an Elevated
Mixed Layer that should be over our area this evening that is also
showing as a drier area on satellite imagery. This EML will
produce steep lapse rates in the mid levels, even as it also
produces the capping that we are seeing at the lower levels this
afternoon. Model soundings show that we should have a long
hodograph this evening with moderate to strong winds aloft to help
lengthen it, despite the weaker winds in the boundary layer. This
all shows that if we can get convection to fire, severe storms
are likely, with very large hail and strong winds, as already
depicted in the SPC day one severe outlook. We may have a very
weak shortwave moving along the North Dakota/Manitoba line this
afternoon which has been generating an area of accas and -tsra
over northwest Minnesota this afternoon. This is likely based in
the 700-600mb Warm air advection region, and we do not expect this
area to grow significantly or become rooted in the surface based
instability, at least in part due to its position relative to the
surface boundary. However, ahead of the surface low over eastern
North Dakota we have some decent pressure falls over northwest
Minnesota and would expect some new development in this area
sometime in the next few hours. Models have been wildly
inconsistent in depicting this event, with the NAMNest and FV3SAR
showing development over NW MN and eastern ND by 01Z, then
sliding southeast across the forecast area, but the HRRR not
developing anything until after 03Z, and with much less coverage
than either of the other models. Uncertainty in timing and
evolution is still pretty high, even as of late afternoon.
Unfortunately, we are in the wait and see mode, and we will have
to see how things evolve this evening. There may be some lingering
showers into early Tuesday morning, but otherwise expect the bulk
of the convection to be out of the forecast area shortly after
midnight.

Tuesday should be relatively quiet with the boundary having
shifted south of the forecast area and weak ridging over the area.
Highs to get back into the 80s for the day, though slightly
cooler than today.

We have another chance for showers and thunderstorms on
Wednesday, and while we have a small threat for severe weather, am
not as concerned about it as I am for this evening. Should it
shift a little later in the day and allow instability to build
before the convection moves into the area, that would be a
different story. Highs to creep back up into the low 90s for the
Brainerd Lakes region.

After another quiet day on Thursday, another shortwave should
bring another chance for showers and thunderstorms Friday night
and early Saturday, but it is too soon to determine the severe
weather potential with this. This should usher in a bubble of
cooler temperatures aloft with cooler high temperatures through
the weekend, with highs back in the 70s to low 80s for both days.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 653 PM CDT Mon Jul 26 2021

Line of thunderstorms will affect all terminals, except INL,
through the evening. Isold MVFR with the storms, but VFR
elsewhere. Strong gusty winds in the vicinity of the storms, along
with the potential for hail and heavy rain. Will see the storms
diminish/move out of the area through the overnight. Some patchy
BR is also possible with MVFR vsbys after the storms.

&&

.MARINE...
Issued at 426 PM CDT Mon Jul 26 2021

Thunderstorm development this evening is also expected to affect
western Lake Superior, and may bring damaging winds and large
hail, especially right after it moves off land areas. There may
also be a period of increased winds in the hours after any
convection moves through the area, and we may need a short term
Small Craft Advisory for a few hours overnight. After tonight wind
stay out of the northeast for Tuesday at 10 to 15 knots, then
diminish Tuesday night and become westerly for Wednesday. Waves to
generally stay less than 2 ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  61  78  60  82 /  70   0  40  60
INL  56  85  62  85 /  20  10  60  70
BRD  63  86  66  92 /  60  10  30  50
HYR  61  84  61  86 /  60   0  30  60
ASX  61  79  59  87 /  80  10  40  60

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...LE
AVIATION...GSF
MARINE...LE
Hazardous weather outlook, Jul 26, 4:01 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
401 PM CDT Mon Jul 26 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-272115-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
401 PM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Strong to severe thunderstorms are likely this evening and tonight.
Storms may develop any time this afternoon, but are most likely to
develop this evening around 7 to 8 PM in northeastern Minnesota,
then spreading into northwest Wisconsin around 10 to 11 PM. The
primary threat with these storms is large hail up to baseball
size. Gusty winds to 70 mph, isolated tornadoes, and torrential
rainfall that may lead to localized flash flooding are also
possible. Later tonight the risk of large hail and tornadoes will
decrease and the potential for heavy rain and damaging winds will
become the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A strong thunderstorm or two may be ongoing early Tuesday
morning. The chance of thunderstorms returns late Tuesday night
and continues through Wednesday night. A few storms may be strong
to severe mainly along and south of US Highway 2 in Minnesota and
Wisconsin. Large hail and damaging winds are the main threats with
the strongest storms.

There is a slight chance of isolated thunderstorms Friday
afternoon and evening over portions of northern Minnesota, and
Saturday afternoon and evening over portions of northwest
Wisconsin.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotters are encouraged to report hail of any size, wind
damage, and rainfall amounts to the National Weather Service.

LSZ121-140>148-150-272115-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
401 PM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely this evening and overnight, and some may
be strong to severe with hail to baseball ball size, wind gusts
to 60 knots, frequent cloud- to- water lightning, and torrential
rainfall which may reduce visibility to less than one- quarter
mile.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is another chance of thunderstorms Wednesday and Wednesday
night. A few storms may be strong to severe once again.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 26, 7:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Duluth MN
718 PM CDT Mon Jul 26 2021

MNZ019-037-270045-
Central St. Louis-Carlton/South St. Louis-
718 PM CDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LOUIS COUNTY...

At 717 PM CDT, a strong thunderstorm was near Meadowlands, or 21
miles southeast of Hibbing, moving southeast at 35 mph.

Wind gusts up to 40 mph, penny size hail, and frequent cloud to
ground lightning can be expected with this storm.

This storm will be near...
  Cotton around 730 PM CDT.
  Canyon around 740 PM CDT.

Other locations impacted by this storm include Nichols Lake, Grand
Lake, Twig, Kelsey, Payne, Fish Lake, Shaw, Taft and Alborn.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Minnesota.

LAT...LON 4716 9285 4729 9267 4706 9214 4684 9238
TIME...MOT...LOC 0017Z 307DEG 29KT 4716 9266

Britt/JTS
Local storm report, Jul 26, 7:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
719 PM CDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             2 SSW COLERAINE         47.28N 93.44W
07/26/2021  U1.00 INCH       ITASCA             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

JJM
Local storm report, Jul 26, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
720 PM CDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             BLACKBERRY              47.18N 93.39W
07/26/2021  M1.00 INCH       ITASCA             MN   TRAINED SPOTTER

            HAIL STILL FALLING AT TIME OF REPORT.
            LOCATION APPROXIMATE.

&&

JDS
Local storm report, Jul 26, 7:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     COHASSET                47.26N 93.63W
07/26/2021                   ITASCA             MN   PUBLIC

            LARGE PINE TREE UPROOTED. REPORT VIA SOCIAL
            MEDIA. TIME ESTIMATED FROM RADAR.

&&

JJM
Local storm report, Jul 26, 7:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
727 PM CDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     1 SSE GRAND RAPIDS      47.22N 93.52W
07/26/2021  M54 MPH          ITASCA             MN   AWOS

            AWOS STATION KGPZ GRAND RAPIDS AIRPORT.

&&

JJM
Local storm report, Jul 26, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
730 PM CDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     GRAND RAPIDS            47.23N 93.52W
07/26/2021                   ITASCA             MN   TRAINED SPOTTER

            LOCATION APPROXIMATE. MARBLE SIZE HAIL,
            APPROXIMATELY 9 80 FOOT TALL NORWAY PINE
            TREES UPROOTED.

&&

JDS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:13 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis47 min
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca16 min
Jul 26, 7:18 PM CDTSpecial Weather StatementDLHCarlton27 min
Jul 26, 7:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca31 min
Jul 26, 7:34 PM CDTSpecial Marine WarningDLH56 min
Jul 26, 7:47 PM CDTSpecial Weather StatementDLHItasca28 min
Jul 26, 7:53 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis52 min
Jul 26, 8:11 PM CDTSpecial Weather StatementDLHItasca34 min
Jul 26, 8:26 PM CDTSpecial Marine WarningDLH49 min
Jul 26, 8:41 PM CDTSpecial Weather StatementDLHItasca34 min
Jul 26, 8:49 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis26 min
Jul 26, 9:02 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis27 min
Jul 26, 9:14 PM CDTSevere Thunderstorm WarningDLHCass, Itasca31 min
Jul 26, 11:38 PM CDTSpecial Marine WarningDLH35 min
Jul 27, 3:45 AM CDTSpecial Weather StatementDLHAitkin15 min
Jul 27, 3:59 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 26, 8:16 PM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas29 min
Jul 26, 8:43 PM CDTSpecial Weather StatementDLHAshland, Iron47 min
Jul 26, 9:25 PM CDTSpecial Weather StatementDLHIron, Price, Sawyer, Washburn50 min
Jul 26, 10:11 PM CDTSpecial Weather StatementDLHPrice49 min
Jul 26, 10:56 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas34 min
Jul 26, 11:20 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas25 min
Jul 26, 11:42 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Price, Sawyer48 min
Jul 26, 11:47 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer43 min
Jul 26, 11:50 PM CDTSpecial Weather StatementDLHBayfield25 min
Jul 27, 12:06 AM CDTSpecial Weather StatementDLHPrice9 min
Jul 27, 12:25 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Price, Sawyer50 min
Jul 27, 12:49 AM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Sawyer, Washburn41 min
Jul 27, 1:27 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer, Washburn33 min
Jul 27, 1:51 AM CDTSpecial Weather StatementDLHPrice9 min
Jul 27, 2:00 AM CDTSpecial Weather StatementDLHPrice15 min
Jul 27, 2:14 AM CDTSpecial Weather StatementDLHPrice16 min
Jul 27, 3:14 AM CDTSpecial Weather StatementDLHAshland16 min
Jul 27, 5:35 AM CDTSpecial Weather StatementDLHWashburn10 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2021Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.